Formulae for the h-index: A lack of robustness in Lotkaian informetrics?
Article first published online: 9 MAY 2013
© 2013 ASIS&T
Journal of the American Society for Information Science and Technology
Volume 64, Issue 7, pages 1504–1514, July 2013
How to Cite
Burrell, Q. L. (2013), Formulae for the h-index: A lack of robustness in Lotkaian informetrics?. J. Am. Soc. Inf. Sci., 64: 1504–1514. doi: 10.1002/asi.22845
- Issue published online: 4 JUN 2013
- Article first published online: 9 MAY 2013
- Manuscript Accepted: 17 SEP 2012
- Manuscript Revised: 14 SEP 2012
- Manuscript Received: 2 AUG 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!